Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Still have tummy and side pain after antibiotics

(5 Posts)
greener2 Mon 27-Jan-14 21:04:47

Had a uti last Sunday a week ago and felt and had shivers and pains etc. had two lots of antibiotics and still have pains in my tummy and my side but dr said it's the antibiotics.
Anyone had this

digerd Tue 28-Jan-14 18:33:14

If the ABs are Metronidazole, then yes.

greener2 Thu 30-Jan-14 19:15:02

No they are not, still got it nearly two weeks one, pain in my lower back and sides so am going to the drs tomorrow to do a sample. feel a time waster but its not very nice

digerd Thu 30-Jan-14 20:26:11

Good luck at drs tomorrow and you are not a timewaster. Pain is a warning signal and not to be ignored.

greener2 Fri 31-Jan-14 14:47:34

Thanks they did the dipstick check and said I have white blood cells which means I still have an infection but as my kidneys hurt they have sent blood tests away not sure why but at least I should get the right antibiotics Monday just annoyed I have had this for two weeks and already had two lots if antibiotics but hopefully will be sorted mon

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now